Welcome, Guest. Please login or register.
February 27, 2024, 09:21:38 am

Login with username, password and session length


Members
  • Total Members: 6307
  • Latest: golfer
Stats
  • Total Posts: 55120
  • Total Topics: 4850
  • Online Today: 71
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 65
Total: 65

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Harvoni day 13  (Read 6802 times)

0 Members and 1 Guest are viewing this topic.

Offline Jodaha

  • Member
  • Posts: 13
Harvoni day 13
« on: December 06, 2017, 04:01:29 pm »
Day 13 of Harvoni and until last night I had no side effects. Now I feel like a bus hit me. Nauseous, headache itchy and fatigued all at once. This normal ?  Do the effects come and go once you adjust or can I expect this for the whole 8 weeks. Not complaining just wondering what to expect.

Offline KimInTheForest

  • Member
  • Posts: 1,972
  • Believe in yourself
Re: Harvoni day 13
« Reply #1 on: December 06, 2017, 08:31:10 pm »
Most side effects pass in a few days or week. At least that's what most of us noticed on Harvoni. Is it possible you drank less water than usual yesterday? That can make a big difference.
Kim Goldberg (Nanaimo, BC)
1970s: Contracted HCV (genotype 3a)
2015: Cured with Harvoni + ribavirin (12 weeks)
MY STORY: https://pigsquash.wordpress.com/2016/01/28/undetectable-my-hep-c-story/

Offline Jodaha

  • Member
  • Posts: 13
Re: Harvoni day 13
« Reply #2 on: December 06, 2017, 11:38:15 pm »
Thanks Kim. I never read nor was I told by anyone about drinking lots of water. Is this documented or just something you all have noticed and done. 

Offline KimInTheForest

  • Member
  • Posts: 1,972
  • Believe in yourself
Re: Harvoni day 13
« Reply #3 on: December 07, 2017, 01:07:41 am »
I don't know if it's been documented, but pretty much everyone here swears by it. Most of us were aiming for at least 8 glasses of water a day (64 oz total). That's in addition to whatever other liquids you drink throughout the day and evening.

Some people calculate it by taking your body weight in pounds, dividing in half, and that's the number of ounces of water to drink while on treatment. I weight 122 lbs. So that would mean 61 oz per day of water for me - about 8 cups.

And the other gauge you can use is make sure your pee is still yellow, even pale yellow is ok. If it turns clear, you are drinking too much water. And that can create its own problems.

But yes, most people have noticed that many side effects - especially headaches, joint problems, and general aches and pains - reduce or disappear with more water consumption.

kim
Kim Goldberg (Nanaimo, BC)
1970s: Contracted HCV (genotype 3a)
2015: Cured with Harvoni + ribavirin (12 weeks)
MY STORY: https://pigsquash.wordpress.com/2016/01/28/undetectable-my-hep-c-story/

Offline gnatcatcher

  • Member
  • Posts: 1,372
Re: Harvoni day 13
« Reply #4 on: December 07, 2017, 06:50:17 am »
Jodaha, it's not just people here stressing fluid intake -- the medical professional overseeing my treatment stressed it, too. Note that all fluids count towards the total, not just water (although ideally mostly water).

I'm sorry you had such an onslaught. Kim is right that with Harvoni side effects seem to come and go -- that was true for me, although all of mine were mild, and they pretty much took turns.

Harvoni works so quickly that in your case day 13 may well be when the major kill-off of HCV is occurring. Hang in there!

Gnatty
9/29/71 transfusions
HCV genotype 1a
7/09/15-9/30/15 Harvoni

Before treatment:
Viral Load 9,490,582
FibroScan 19.5 kPa [F4]
ALT 262
AST 217
ALP 183

Most recent:
VL still UNDETECTED (SVR 102)
FibroScan 7.6 kPa [F1-2]
ALT 15
AST 20
ALP 85

Offline VtecKid21

  • Member
  • Posts: 9
Re: Harvoni day 13
« Reply #5 on: December 07, 2017, 07:20:37 am »
Drink plenty of water for the headaches and icy hot or hot baths showers help with the joint pain.

Problem is everything goes thru the liver.  My primary had given me IB800 and Flexeral for the discomfort. Make sure to walk and stuff.

Offline Jodaha

  • Member
  • Posts: 13
Re: Harvoni day 13
« Reply #6 on: December 07, 2017, 10:47:49 am »
Thanks for the replies. Today I feel fabulous. I like the sound of a “ major kill off “ Gnatty. Lol

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.